Alert archive / Illinois / Beach Hazards Statements in 2025

Beach Hazards Statement 8, NWS Chicago, IL

August 17, 2025Cook County, Lake County, Illinois; Lake County, Porter County, Indiana

NWS Chicago, IL issued this beach hazards statement at Aug 17, 2025, 5:16 AM CDT for Cook County, Lake County, Illinois; Lake County, Porter County, Indiana. It took effect at Aug 17, 2025, 1:00 PM CDT. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Aug 17, 2025, 5:16 AM CDT (10:16 UTC)
In effect from
Aug 17, 2025, 1:00 PM CDT
Expired
Aug 18, 2025, 3:00 PM CDT
In force
26 hr
Issued by
NWS Chicago, IL

Counties Cook County, IL, Lake County, IL, Lake County, IN, Porter County, IN

The radar

The Chicago radar (KLOT), 54 km from the middle of the area, began a volume at 10:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 10.3 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2025-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3918 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2025-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3918 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1344 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

695 
WHUS43 KLOT 171016
CFWLOT

Coastal Hazard Message
National Weather Service Chicago IL
516 AM CDT Sun Aug 17 2025

ILZ006-103-104-INZ001-002-171830-
/O.NEW.KLOT.BH.S.0008.250817T1800Z-250818T1500Z/
Lake IL-Northern Cook-Central Cook-Lake IN-Porter-
516 AM CDT Sun Aug 17 2025

...BEACH HAZARDS STATEMENT IN EFFECT FROM 1 PM CDT THIS AFTERNOON
THROUGH MONDAY MORNING...

* WHAT...High wave action and dangerous currents expected at Lake
  Michigan beaches. Waves 4 to 6 ft expected.

* WHERE...In Illinois, Lake, Northern Cook and Central Cook 
  Counties. In Indiana, Lake and Porter Counties.

* WHEN...From 1 PM CDT this afternoon through Monday morning.

* IMPACTS...Swimming conditions will be life threatening, 
  especially for inexperienced swimmers. For information on swim 
  advisories or bans at Chicago beaches: www. cpdbeaches. com.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out onto piers, jetties, breakwalls, or other
shoreline structures.

&&

$$
6 follow-up statements
394 
WHUS43 KLOT 171536
CFWLOT

Coastal Hazard Message
National Weather Service Chicago IL
1036 AM CDT Sun Aug 17 2025

ILZ006-103-104-INZ001-002-172345-
/O.CON.KLOT.BH.S.0008.250817T1800Z-250818T1500Z/
Lake IL-Northern Cook-Central Cook-Lake IN-Porter-
1036 AM CDT Sun Aug 17 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY
MORNING...

* WHAT...High wave action and dangerous currents expected at Lake
  Michigan beaches. Waves 4 to 6 ft expected.

* WHERE...In Illinois, Lake, Northern Cook and Central Cook 
  Counties. In Indiana, Lake and Porter Counties.

* WHEN...Through Monday morning.

* IMPACTS...Swimming conditions will be life threatening, 
  especially for inexperienced swimmers. For information on swim 
  advisories or bans at Chicago beaches: www. cpdbeaches. com.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out onto piers, jetties, breakwalls, or other
shoreline structures.

&&

$$
561 
WHUS43 KLOT 172029
CFWLOT

Coastal Hazard Message
National Weather Service Chicago IL
329 PM CDT Sun Aug 17 2025

ILZ006-103-104-INZ001-002-180430-
/O.CON.KLOT.BH.S.0008.000000T0000Z-250818T1500Z/
Lake IL-Northern Cook-Central Cook-Lake IN-Porter-
329 PM CDT Sun Aug 17 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY
MORNING...

* WHAT...High wave action and dangerous currents expected at 
  Lake Michigan beaches. Waves 3 to 6 ft expected.

* WHERE...In Illinois, Lake, Northern Cook and Central Cook 
  Counties. In Indiana, Lake and Porter Counties.

* WHEN...Through Monday morning.

* IMPACTS...Swimming conditions will be life threatening, 
  especially for inexperienced swimmers. For information on swim 
  advisories or bans at Chicago beaches: www. cpdbeaches. com.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out onto piers, jetties, breakwalls, or other
shoreline structures.

&&

$$
808 
WHUS43 KLOT 180232
CFWLOT

Coastal Hazard Message
National Weather Service Chicago IL
932 PM CDT Sun Aug 17 2025

ILZ006-103-104-INZ001-002-181045-
/O.CON.KLOT.BH.S.0008.000000T0000Z-250818T1500Z/
Lake IL-Northern Cook-Central Cook-Lake IN-Porter-
932 PM CDT Sun Aug 17 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY
MORNING...

* WHAT...High wave action and dangerous currents expected at 
  Lake Michigan beaches. Waves 3 to 6 ft expected.

* WHERE...In Illinois, Lake, Northern Cook and Central Cook 
  Counties. In Indiana, Lake and Porter Counties.

* WHEN...Through Monday morning.

* IMPACTS...Swimming conditions will be life threatening, 
  especially for inexperienced swimmers. For information on swim 
  advisories or bans at Chicago beaches: www. cpdbeaches. com.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out onto piers, jetties, breakwalls, or other
shoreline structures.

&&

$$
636 
WHUS43 KLOT 180917
CFWLOT

Coastal Hazard Message
National Weather Service Chicago IL
417 AM CDT Mon Aug 18 2025

INZ001-002-181030-
/O.CAN.KLOT.BH.S.0008.000000T0000Z-250818T1500Z/
Lake IN-Porter-
417 AM CDT Mon Aug 18 2025

...BEACH HAZARDS STATEMENT IS CANCELLED...

While breaking waves and moderately strong currents will persist
into this morning, the threat for life-threatening swimming
conditions has subsided.

$$

ILZ006-103-104-181730-
/O.EXT.KLOT.BH.S.0008.000000T0000Z-250818T2000Z/
Lake IL-Northern Cook-Central Cook-
417 AM CDT Mon Aug 18 2025

...BEACH HAZARDS STATEMENT NOW IN EFFECT UNTIL 3 PM CDT THIS
AFTERNOON...

* WHAT...High wave action and dangerous currents expected at Lake
  Michigan beaches. Waves of 3 to 5 ft occurring.

* WHERE...Lake IL, Northern Cook and Central Cook Counties.

* WHEN...Until 3 PM CDT this afternoon.

* IMPACTS...Swimming conditions will be life threatening, 
  especially for inexperienced swimmers. For information on swim 
  advisories or bans at Chicago beaches: www. cpdbeaches. com.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out onto piers, jetties, breakwalls, or other
shoreline structures.

&&

$$
850 
WHUS43 KLOT 181602
CFWLOT

Coastal Hazard Message
National Weather Service Chicago IL
1102 AM CDT Mon Aug 18 2025

ILZ006-103-104-182000-
/O.CON.KLOT.BH.S.0008.000000T0000Z-250818T2000Z/
Lake IL-Northern Cook-Central Cook-
1102 AM CDT Mon Aug 18 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 3 PM CDT THIS
AFTERNOON...

* WHAT...High wave action and dangerous currents expected at Lake
  Michigan beaches. Waves 3 to 5 ft are occurring.

* WHERE...Lake IL, Northern Cook and Central Cook Counties.

* WHEN...Until 3 PM CDT this afternoon.

* IMPACTS...Swimming conditions will be life threatening, 
  especially for inexperienced swimmers. For information on swim 
  advisories or bans at Chicago beaches: www. cpdbeaches. com.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid dangerous swimming conditions
and do not venture out onto piers, jetties, breakwalls, or other
shoreline structures.

&&

$$
150 
WHUS43 KLOT 182025
CFWLOT

Coastal Hazard Message
National Weather Service Chicago IL
325 PM CDT Mon Aug 18 2025

ILZ006-103-104-182130-
/O.EXP.KLOT.BH.S.0008.000000T0000Z-250818T2000Z/
Lake IL-Northern Cook-Central Cook-
325 PM CDT Mon Aug 18 2025

...BEACH HAZARDS STATEMENT HAS EXPIRED...

Waves will continue to subside into this evening.

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this beach hazards statement went out at Aug 17, 2:44 AM CDT, 2 hours 32 minutes earlier. Its key messages:

  • Showers and storms will continue across the area this morning until after sunrise.
  • Today should be a break in the hot and stormy pattern.
  • Heat, humidity, and storms will return on Monday and perhaps into early Tuesday.
  • A pattern change toward drier, cooler, and less humid conditions will arrive by midweek.
Area forecast discussion, Aug 17, 2:44 AM CDT, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
244 AM CDT Sun Aug 17 2025

.KEY MESSAGES...

- Showers and storms will continue across the area this morning
  until after sunrise.

- Today should be a break in the hot and stormy pattern.

- Heat, humidity, and storms will return on Monday and perhaps
  into early Tuesday.

- A pattern change toward drier, cooler, and less humid
  conditions will arrive by midweek.

&&

.DISCUSSION...
Issued at 244 AM CDT Sun Aug 17 2025

Through Saturday:

A recent hand surface analysis revealed a conglomerate outflow
boundary/cold pool axis extending from southwestern Minnesota
southeastward along the Wisconsin/Iowa border southward through
central Illinois. Isentropic ascent and the eastward advection
of a plume of steep mid-level lapse rates of around 8 K/km
fostered by a westerly 25-30kt 925-850mb low-level jet atop the
residual cold pool has allowed for a nearly continuous band of
convection from southern Minnesota to northwestern Indiana this
morning. Showers and storms are poised to continue until about
sunrise, after which the low- level jet should finally start to
decay.

Taking a step back, regional surface observations reveal a weak
backdoor front moving southward across Wisconsin and northern
Lower Michigan along the southern side of high pressure system
drifting southeastward across Ontario. Most model guidance has a
good handle on the front progressing southward throughout the
morning, which should cause a northeasterly (onshore) wind shift
After sunrise, a backdoor front will move south-southwestward
from Lake Michigan causing winds to turn onshore. As a result,
have to think it will be tough for the instability axis
currently positioned to our south and west to retreat
northeastward. With that said, increasing low-level confluence
along the edge of the instability axis ahead of the front may
allow for a few storms to develop by mid afternoon near and west
of a line from Dixon to Cissna Park. Otherwise, today will a
break in the action with highs around 80 lakeside to the upper
80s to the southwest.

On Monday, surface flow will gradually veer back south to
southwesterly ahead of a decaying shortwave approaching the
Lower Great Lakes. As a result, the ocean of high dew point air
to our southwest will slosh back northeastward. The speed at
which winds turn southwesterly will be key to how fast the
moisture axis retreats northward, though current indicates are
that hot and humid conditions (peak heat index values near 100)
will return on Monday.

Attention then turns to a subtle upper-level shortwave
currently lifting northeastward into central Wyoming on the
"upward" branch of the stagnant upper-level ridging parked over
the central US. Most guidance suggests convection this evening
will enhance the wave in some shape or fashion, with more
aggressive guidance such as the HRRR/NAM3 depicting the
development of a stout 30-40kt 700 wind max as the wave
approaches the lower Great Lakes on Monday. Depending on the
exact evolution and timing of the wave, would expect another
round of storms in the general area Monday afternoon and
evening, including a threat for severe weather if the more
aggressive scenarios pan out (e.g., availability of wind shear).
We'll dig into that more in later forecasts.

Showers and storms may linger into Tuesday, depending on the
exact speed of the shortwave on Monday. Thereafter, ensemble
model guidance is advertising a pattern change from midweek
onward toward cooler, drier, and less humid conditions.

Borchardt

&&

.AVIATION /06Z TAFS THROUGH 12Z MONDAY/...
Issued at 1212 AM CDT Sun Aug 17 2025

Main Concerns:

- TS nearby overnight occasionally impacting the terminals.

- Potential for additional TS in the early to mid morning.

- Lower CIGs developing this morning.

As of just after midnight, a cluster of TS from near ORD to
near GYY will affect the near lake terminals, with VCTS and
TEMPO mention through early this morning in the TAFs.
Uncertainty is higher for RFD, as it's unclear to what extent
upstream storms over Wisconsin will drift southward. In
addition, the maintenance of upstream storms will likely
determine if another round makes it into the area near sunrise
through mid morning. Given lower confidence in that period,
maintained VCSH in the TAFs and will closely monitor radar
trends. Following this possible additional round of morning
activity, the rest of this TAF period is expected to be dry.

Lower CIGs are expected to fill in behind a cold front sagging
southward this morning. Confidence in IFR CIGs is highest in
RFD, while lower MVFR appears more likely at the other TAF
sites. The exact timing of development of these CIGs and their
improvement is uncertain. Prevailing northeast winds today
should increase into the 10-15 kt range by the mid to late
morning. Northeasterly wind speeds will diminish tonight.

Castro

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...None.
IN...None.
LM...None.

&&

Visit us at weather.gov/chicago
Hazardous weather outlook, Aug 17, 5:02 AM CDT, 14 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
502 AM CDT Sun Aug 17 2025

ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002-
010-011-019-181015-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage-
La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford-
Northern Cook-Central Cook-Southern Cook-Northern Will-
Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton-
502 AM CDT Sun Aug 17 2025 /602 AM EDT Sun Aug 17 2025/

This Hazardous Weather Outlook is for portions of north central
Illinois...northeast Illinois and northwest Indiana.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Elevated Thunderstorm Risk this morning.
  Elevated Flooding Risk this morning.

DISCUSSION...

Thunderstorms will continue through early morning and taper after
sunrise. Flash flooding will continue where thunderstorms are most
persistent.

Additional thunderstorms may develop this afternoon southwest of a
line from Dixon to Cissna Park.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Monday...
  Elevated Flooding Risk.
  Elevated Thunderstorm Risk...with an associated:
     Level 1 of 5 Severe Thunderstorm Risk.
  Limited Excessive Heat Risk.
Tuesday...
  Limited Flooding Risk.
  Limited Thunderstorm Risk.

.SPOTTER INFORMATION STATEMENT...

  Spotter reports of flooding and damage from overnight thunderstorms
  are appreciated.

GENERAL STORM MOTION OF THE DAY:

  Moving toward the south at around 30 mph.

LMZ740>745-181015-
Winthrop Harbor to Wilmette Harbor IL-
Wilmette Harbor to Northerly Island IL-
Northerly Island to Calumet Harbor IL-
Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN-
Burns Harbor to Michigan City IN-
502 AM CDT Sun Aug 17 2025

This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Hazardous conditions for small craft are possible.
  Limited Thunderstorm Risk.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Monday...
  Hazardous conditions for small craft are likely.
  Elevated Thunderstorm Risk...with an associated:
     Level 1 of 5 Severe Thunderstorm Risk.
Tuesday...
  Limited Thunderstorm Risk.
Wednesday...
  Hazardous conditions for small craft are likely.

Borchardt

Visit us at www.weather.gov/chicago

In the hours before

Local storm report, Aug 17, 4:18 AM CDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Chicago IL
418 AM CDT Sun Aug 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 AM     Tstm Wnd Dmg     Glen Ellyn              41.88N 88.07W
08/17/2025                   DuPage             IL   Public

            Large tree at least 1 foot in diameter
            uprooted blocking street. Time estimated by
            radar.

&&
Local storm report, Aug 17, 4:21 AM CDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Chicago IL
421 AM CDT Sun Aug 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 AM     Tstm Wnd Dmg     2 WSW York Center       41.84N 88.03W
08/17/2025                   DuPage             IL   Public

            Several downed trees and limbs.

&&
Local storm report, Aug 17, 4:22 AM CDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Chicago IL
422 AM CDT Sun Aug 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 AM     Tstm Wnd Dmg     Harvey                  41.61N 87.65W
08/17/2025                   Cook               IL   Public

            Tree at least one foot in diameter snapped
            at base.

&&
Local storm report, Aug 17, 4:33 AM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Chicago IL
433 AM CDT Sun Aug 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 AM     Flash Flood      1 SW Joliet             41.52N 88.10W
08/17/2025                   Will               IL   Public

            Report of a car stranded in flooded roadway
            near Center Street before I-80.

&&
Local storm report, Aug 17, 4:34 AM CDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Chicago IL
434 AM CDT Sun Aug 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     Tstm Wnd Dmg     1 WSW Bensenville       41.95N 87.96W
08/17/2025                   DuPage             IL   Public

            Numerous trees down with power outages.

&&
Local storm report, Aug 17, 4:37 AM CDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Chicago IL
437 AM CDT Sun Aug 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 AM     Tstm Wnd Dmg     1 S Downers Grove       41.78N 88.01W
08/17/2025                   DuPage             IL   Public

            Several large tree limbs at least 6 to 12
            inches in diameter downed near 59th and
            Carpenter.

&&

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 7:09 PM CDTSevere Thunderstorm WarningLOTDeKalb, Lee, Ogle35 min
Aug 16, 7:17 PM CDTSpecial Marine WarningLOT118 min
Aug 16, 7:18 PM CDTSpecial Weather StatementLOTCook27 min
Aug 16, 7:43 PM CDTSevere Thunderstorm WarningLOTDeKalb, Lee16 min
Aug 16, 8:34 PM CDTSpecial Weather StatementLOTFord26 min
Aug 16, 8:40 PM CDTSevere Thunderstorm WarningLOTFord, Iroquois, Livingston35 min
Aug 16, 8:42 PM CDTSpecial Weather StatementLOTKankakee18 min
Aug 16, 8:57 PM CDTSpecial Weather StatementLOTLivingston18 min
Aug 16, 9:05 PM CDTAreal Flood AdvisoryLOTFord, Iroquois, Livingston3 hr
Aug 16, 9:19 PM CDTSpecial Weather StatementLOTFord26 min
Aug 16, 9:23 PM CDTSpecial Weather StatementLOTLivingston22 min
Aug 16, 9:56 PM CDTAreal Flood AdvisoryLOTFord, Iroquois, Livingston4 hr
Aug 16, 10:12 PM CDTSpecial Weather StatementLOTFord18 min
Aug 16, 11:15 PM CDTSpecial Weather StatementLOTLake15 min
Aug 16, 11:19 PM CDTSpecial Marine WarningLOT56 min
Aug 16, 11:27 PM CDTSpecial Weather StatementLOTLake18 min
Aug 16, 11:59 PM CDTSpecial Marine WarningLOT91 min
Aug 17, 12:54 AM CDTAreal Flood AdvisoryLOTCook3 hr
Aug 17, 1:21 AM CDTAreal Flood AdvisoryLOTCook3 hr
Aug 17, 1:41 AM CDTAreal Flood AdvisoryLOTCook, DuPage, Kane, Lake, McHenry2 hr
Aug 17, 1:46 AM CDTSpecial Weather StatementLOTMcHenry29 min
Aug 17, 2:04 AM CDTAreal Flood AdvisoryLOTKankakee, Will3 hr
Aug 17, 2:11 AM CDTSpecial Weather StatementLOTCook34 min
Aug 17, 2:17 AM CDTSpecial Marine WarningLOT65 min
Aug 17, 2:27 AM CDTSevere Thunderstorm WarningLOTCook, DuPage48 min
Aug 17, 2:32 AM CDTFlash Flood WarningLOTCook, DuPage118 min
Aug 17, 2:48 AM CDTSevere Thunderstorm WarningLOTCook, DuPage, Will27 min
Aug 17, 2:59 AM CDTSevere Thunderstorm WarningLOTCook, Will46 min
Aug 17, 3:14 AM CDTAreal Flood AdvisoryLOTBoone, Cook, DeKalb, DuPage, Kane, Kankakee and 2 more3 hr
Aug 17, 3:16 AM CDTSpecial Weather StatementLOTWill29 min
Aug 17, 3:28 AM CDTSevere Thunderstorm WarningLOTKankakee, Will47 min
Aug 17, 3:36 AM CDTFlash Flood WarningLOTCook, DuPage, Kane, Kendall, Will114 min
Aug 17, 3:51 AM CDTSpecial Weather StatementLOTKankakee24 min
Aug 17, 4:13 AM CDTFlash Flood Warning Considerable damage threatLOTKane, Kendall, Will2 hr
Aug 17, 4:20 AM CDTFlash Flood WarningLOTGrundy, Iroquois, Kankakee, Kendall, Will3 hr
Aug 17, 4:30 AM CDTAreal Flood AdvisoryLOTCook, DuPage3 hr
Aug 17, 5:16 AM CDTSmall Craft AdvisoryLOT29 hr
Aug 17, 5:22 AM CDTAreal Flood AdvisoryLOTFord, Grundy, Iroquois, Kankakee, LaSalle, Livingston113 min
Aug 17, 5:32 AM CDTAreal Flood AdvisoryLOTCook, DuPage, Kane, Kendall, Will6 hr
Aug 17, 6:07 AM CDTAreal Flood AdvisoryLOTFord, LaSalle, Livingston113 min
Aug 17, 6:14 AM CDTAreal Flood WarningLOTKane, Kendall, Will6 hr
Aug 17, 6:28 AM CDTSpecial Weather StatementLOTKendall, Will32 min
Aug 17, 7:11 AM CDTAreal Flood AdvisoryLOTGrundy, Iroquois, Kankakee, Kendall, Will3 hr
Aug 17, 7:35 AM CDTSpecial Weather StatementLOTGrundy25 min
Aug 17, 9:47 AM CDTRiver Flood WarningLOTWill11 hr
Aug 17, 6:57 PM CDTAreal Flood AdvisoryLOTLaSalle2 hr
Aug 16, 7:24 PM CDTAreal Flood AdvisoryLOTJasper111 min
Aug 17, 4:02 AM CDTSpecial Weather StatementLOTNewton28 min

Nearby

Beach Hazards Statements in Illinois, 2025Beach Hazards Statements in Indiana, 2025Every beach hazards statement in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.